# SDR 99ZZZX1038

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MB
- Make and model: Beech A36
- Aircraft serial: E2836
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor Assy
- Part number: P160003
- Condition: Inoperative
- Location: Flaps
- Part time: 506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 14 DEGREE APPROACH LIMIT SWITCH FAILED ALLOWING THE MOTOR TO BE OVERWORKED, RUINING THE CABLES AND BURNING THE CIRCUITRY ON THE PCB RELAY ASSEMBLY.  THE REPLACEMENT MOTOR WAS DEFECTIVE AND FRIED THE NEW PCB BOARD.  THIS OCCURS WITHOUT BLOWING THE MOTOR BREAKER.  SUBMITTER RECOMMENDED A WIRING MODIFICATION BE PURSUED THAT WILL NOT ALLOW FAILURE OF THE 14 DEGREE LIMIT SWITCH TO BYPASS THE DOWN LIMIT SWITCH AND DAMAGE THE SYSTEM AND/OR A TAG THAT COMES WITH A NEW FLAP MOTOR THAT GIVES ELEC CAPABILITY OF MOTOR AND WARNS OF A MOTOR PULLING TOO MUCH AMPERAGE MAY WEAKEN OR BURN THE MOTOR CIRCUITRY ON THE PCB.  FAILURE OF THESE COMPONENTS MAY NOT ALLOW PILOT TO RETRACT FLAPS IN-FLIGHT, ETC.
